# SDR ABXA20250129025

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 57,011 hours, 24,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Misinstalled
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PILOT REPORTED RIGHT PACK TEMP EICAS MESSAGE AC RETURNED TO FIELD (ATB) AND MTX GROUNDED AC . MTX TROUBLE SHOT AND FOUND  R/H TRIM AIR CHECK VALVE INSTALLED INCORRECTLY, REINSTALLED CHECK VALVE CORRECTLY AS PER B767 AMM 21-61-05. PERFORMED OPS CHECK OF RIGHT PACK FOR TWO HRS NO OVERHEAT ISSUE. REMAINS NO ETOPS.AND RETURNED AC TO SERVICE
